# SDR DALA2025092907060

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 57,475 hours, 40,594 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Torn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: TORN CABLE OF RELEASE MECHANISM OF TAIL CONE AT AFT ACCESORIES COMPARTMENT. CORRECTIVE ACTION: CABLE ASSY RELEASE HANLDE P/N: 3913359-545 OF RELEASE MECHANISM OF TAIL CONE WAS REPLACED PER B717-200 AMM 20-00-02 AND ADJUSTED WAS PERFORMED PER B717-200 AMM 53-52-01 AND UNDER AMDS 5352-4002 (1220435)
